| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.1mm vicm5_12.1 implantable collamer lens, -14.00 diopter, into the patient's right eye (od) on (b)(6) 2023.The lens was explanted on (b)(6) 2024 due to patient experienced a refractive surprise.The lens was replaced with a same length but different model/power lens and the problem was resolved.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found the lens haptic broken and stretched out.Dimensional verification was performed and the lens was found to be in specification.Refractive verification was performed and the returned lens did not meet original values measured at the time of manufacturing.Claim # (b)(4).
Additional Manufacturer Narrative
H6: device history record (dhr) review: the dhr review indicated that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue.(b)(4).